# SDR DALA2023021501186

- Difficulty date: February 13, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N509DN
- Make and model: Airbus A350-941
- Aircraft serial: 0199
- Aircraft time: 21,237 hours, 2,106 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3509 -DIV- DIVERSION TO ANC DUE TO LEFT ENGINE OIL QUANTITY DECREASING. CORRECTIVE ACTION: MAINTENANCE FOUND OIL LEAKING FROM REAR VFG GEARBOX DRAIN. REPLACED 1A VFG DAMAGED O'RING. (LP 9558461)
